Roberto Giambo'
Roberto Giambo'
Scuola di Scienze e Tecnologie - Università di Camerino (Italia)
Verified email at unicam.it
TitleCited byYear
New solutions of Einstein equations in spherical symmetry: the cosmic censor to the court
R Giambo, F Giannoni, G Magli, P Piccione
Communications in mathematical physics 235 (3), 545-563, 2003
622003
New solutions of Einstein equations in spherical symmetry: the cosmic censor to the court
R Giambo, F Giannoni, G Magli, P Piccione
Communications in mathematical physics 235 (3), 545-563, 2003
622003
Gravitational collapse of homogeneous scalar fields
R Giambó
Classical and Quantum Gravity 22 (11), 2295, 2005
602005
An analytical theory for Riemannian cubic polynomials.
R Giambo, F Giannoni, P Piccione
IMA Journal of Mathematical Control & Information 19 (4), 2002
482002
Naked singularities formation in the gravitational collapse of barotropic spherical fluids
R Giambo, F Giannoni, G Magli, P Piccione
General Relativity and Gravitation 36 (6), 1279-1298, 2004
322004
Energy exchange for homogeneous and isotropic universes with a scalar field coupled to matter
R Giambo, J Miritzis
Classical and Quantum Gravity 27 (9), 095003, 2010
282010
On the adoption of a fractional-order sliding surface for the robust control of integer-order LTI plants
ML Corradini, R Giambò, S Pettinari
Automatica 51, 364-371, 2015
272015
Computation of the Maslov index and the spectral flow via partial signatures
R Giambo, P Piccione, A Portaluri
Comptes Rendus Mathematique 338 (5), 397-402, 2004
242004
Anisotropic generalizations of de Sitter spacetime
R Giambo
Classical and Quantum Gravity 19 (16), 4399, 2002
242002
New mathematical framework for spherical gravitational collapse
R Giambo, F Giannoni, G Magli, P Piccione
Classical and Quantum Gravity 20 (6), L75, 2003
202003
Naked singularities formation in perfect fluids collapse
R Giambo, F Giannoni, G Magli, P Piccione
Classical and Quantum Gravity 20 (22), 4943, 2003
182003
Multiple brake orbits and homoclinics in Riemannian manifolds
R Giambo, F Giannoni, P Piccione
Archive for rational mechanics and analysis 200 (2), 691-724, 2011
172011
Genericity of black hole formation in the gravitational collapse of homogeneous self-interacting scalar fields
R Giambo, F Giannoni, G Magli
Journal of Mathematical Physics 49 (4), 042504, 2008
172008
Gravitational collapse of homogeneous perfect fluids in higher order gravity theories
R Giambo
Journal of Mathematical Physics 50 (1), 012501, 2009
162009
Orthogonal geodesic chords, brake orbits and homoclinic orbits in Riemannian manifolds
R Giambo, F Giannoni, P Piccione
Advances in Differential Equations 10 (8), 931-960, 2005
162005
’, F. Giannoni, G. Magli, P. Piccione
R Giambo
Commun. Math. Phys 235, 545, 2003
142003
Sufficient condition for black-hole formation in spherical gravitational collapse
R Giambo, F Giannoni, G Magli
Classical and Quantum Gravity 19 (2), L5, 2001
132001
Optimal control on Riemannian manifolds by interpolation
R Giambo, F Giannoni, P Piccione
Mathematics of Control, Signals and Systems 16 (4), 278-296, 2004
122004
Genericity of nondegeneracy for light rays in stationary spacetimes
R Giambò, F Giannoni, P Piccione
Communications in Mathematical Physics 287 (3), 903-923, 2009
112009
Existence of orthogonal geodesic chords on Riemannian manifolds with concave boundary and homeomorphic to the N-dimensional disk
R Giambo, F Giannoni, P Piccione
Nonlinear Analysis: Theory, Methods & Applications 73 (2), 290-337, 2010
102010
The system can't perform the operation now. Try again later.
Articles 1–20